Vol. 12, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Quantum metrics from traces on full matrix algebras

Konrad Aguilar and Samantha Brooker

Vol. 12 (2019), No. 2, 329–342
DOI: 10.2140/involve.2019.12.329

We prove that, in the sense of the Gromov–Hausdorff propinquity, certain natural quantum metrics on the algebras of (n × n)-matrices are separated by a positive distance when n is not prime.

noncommutative metric geometry, Gromov–Hausdorff propinquity, quantum metric spaces, Lip-norms, C*-algebras, full matrix algebras
Mathematical Subject Classification 2010
Primary: 46L89, 46L30, 58B34
Received: 5 December 2017
Accepted: 7 March 2018
Published: 8 October 2018

Communicated by David Royal Larson
Konrad Aguilar
School of Mathematical and Statistical Sciences
Arizona State University
Tempe, AZ
United States
Samantha Brooker
Department of Mathematics
University of Denver
Denver, CO
United States